Logo IPI  
Journal > Journal of the Indonesian Mathematical Society

 

Issue : Volume 21 Number 1 (April 2015)
1 Page: Items per page:
  found 7 articles
 
1
Tuwankotta, Johan Matheus ( Analysis and Geometry Faculty of Mathematics and Natural Sciences Institut Teknologi Bandung)
Journal of the Indonesian Mathematical Society Volume 21 Number 1 (April 2015) page. 1-17
Publisher: IndoMS
 
2
Davvaz, Bijan ( Yazd University)
Journal of the Indonesian Mathematical Society Volume 21 Number 1 (April 2015) page. 19-23
Publisher: IndoMS
 
3
Mungkasi, Sudi ( Sanata Dharma University)
Journal of the Indonesian Mathematical Society Volume 21 Number 1 (April 2015) page. 35-43
Publisher: IndoMS
 
4
Wardati, Khurul ( Departement of Mathematics UIN Sunan Kalijaga Yogyakarta) ; Wijayanti, Indah Emilia ( Department of Mathematics, UGM, Yogyakarta) ; Wahyuni, Sri ( Department of Mathematics, UGM, Yogyakarta)
Journal of the Indonesian Mathematical Society Volume 21 Number 1 (April 2015) page. 59-69
Publisher: IndoMS
 
5
Senapati, Tapan ( Padima Janakalyan Banipith)
Journal of the Indonesian Mathematical Society Volume 21 Number 1 (April 2015) page. 45-58
Publisher: IndoMS
 
6
Yuwaningsih, Dian Ariesta ( Universitas Gadjah Mada) ; Wijayanti, Indah Emilia ( Universitas Gadjah Mada)
Journal of the Indonesian Mathematical Society Volume 21 Number 1 (April 2015) page. 25-34
Publisher: IndoMS
 
7
Lokesha, L ( Department of Mathematics, Acharya Institute of Technology, Soldevanahalli, Bangolore-90) ; Nagaraja, K M ( Department of Mathematics, Sri Krishna Institute of Technology, Chikkabanavara, Hesaraghata Main Road, Karnataka, Bangolore-90, India,) ; Simsak, Y ( University of Akdeniz, Faculty of Arts and Science, Department of Mathematics, 07058, Antalya)
Journal of the Indonesian Mathematical Society Volume 21 Number 1 (April 2015) page. 71-72
Publisher: IndoMS
 
1

Page: 1 of 1